# SDR MALA050597

- Difficulty date: July 21, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N439XJ
- Make and model: Saab 340B
- Aircraft serial: 340B439
- Aircraft time: 17,092 hours, 18,737 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4Y/2Y CHECK IN BNA FOUND SEAT TRACK AT BLO BETWEEN FS 297 AND 316 IS CORRODED AND HAS BEEN REPAIRED IAW SRM 53-70-60. REF: EAMS WORK ORDER 212650 TASK 2513.
